Two days ago, I ripped open a deep blister on the ball of my foot to the point where the exposed deeper layer of skin is red, with at least a millimeter or two of skin removed and tiny white balls of cells on that layer. I cannot reasonably walk on it, and I do not want to get it infected. I was using Neosporin into the wound and kept it covered with bandages. What is the best thing I can do? Should I see a specialist and, if so, would it be a foot doctor or a dermatologist?
Welcome to icliniq.com.
I had gone through your query and also looked at the image that you have attached (attachments removed to protect the patient's identity). This typically looks like a friction blister that develops after activities requiring repeated landing on foot and running. I could see there are more such blisters on the side of the one which you have shown. It is common with sports like tennis, badminton, or dancing. In this, the upper layers of the skin get separated, and sometimes fluid gets accumulated between them. It is a pretty common condition. The risk of infection is negligible if you keep it clean and dry as deep layers of skin are still intact. It will heal on itself over the next week, or two and pain also should be reduced over the next few days. A specialist opinion will be needed if there is persistent pain or bleeding. I would be happy to help you further if you have any more questions.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through the query (attachment removed to protect patient identity). Your eczema is in active form now due to the depressed immune status. Please mix Hydrocortisone and Clotrimazole cream in equal amount and apply it over the lesions for two t... Read fullMy wife is a diabetic patient.She feels heaviness and numbness in both her feet.Kindly advice.
.. do not get worried as your wife's treatment is on the right path but, some changes are required in the prescription. Tablet Voglibose 0.2mg thrice daily. Tablet Glycomet forte one tablet twice daily. Tablet Pregabalin 150 mg at night. Capsule M... Read fullThere is a reddish-sticky part on my foreskin even after having medications. Why?
.. that you are concerned, but I can assure you that in the photographs there is no feature suggestive of any cancer. I understand that you had a blister after intercourse, that might be friction blister as other cause of blister in genitals include ... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now